# SDR CA190521014

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: C013633386005
- Condition: Cracked
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SER - FUEL IMBALANCE  DURING MOD BD500-282001 WC 17806-0012 STEP 28/: FOUND FUEL FEED TUBE P/N C01633386- 005 CRACKED AND THREAD OF FERRULES WORN IN RH FUEL TANK. FUEL FEED TUBE REPLACED DURING MODIFICATION (TC# 20190521014)
